# SDR UALA2013071504912

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 49,188 hours, 5,939 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED INDICATOR WINDOW ONLY SHOWS YELLOW IN 1 WINDOW, NOT THE OTHER. SLIDE ARMED NOT CONFIRMED.   TURNED FWD VIEWING WINDOW AROUND TO CORRECT POSITION. DOOR FOUND LOCKING CORRECTLY.  BOTH FLAGS VISIBLE WHEN ARMED.
